Bivariate Mersenne polynomials and matrices

Francisco Regis Vieira Alves
Notes on Number Theory and Discrete Mathematics
Print ISSN 1310–5132, Online ISSN 2367–8275
Volume 26, 2020, Number 3, Pages 83–95
DOI: 10.7546/nntdm.2020.26.3.83-95
Full paper (PDF, 254 Kb)


Authors and affiliations

Francisco Regis Vieira Alves
Department of Mathematics, Institute Federal of Tecnology of State of Ceara (IFCE)
Fortaleza-CE, Brazil


In this work we present a new notion called bivariate polynomials of Mersenne. We will also discuss certain related matrix properties. Finally, we introduce a notion of the bivariate quaternions of Mersenne.


  • Mersenne sequence
  • Matrix properties
  • Bivariate Mersenne sequence

2010 Mathematics Subject Classification

  • 11B37
  • 11B39


  1. Catarino, P. M. M. C., Campos, H., & Vasco, P. (2016). On the Mersenne sequence, Annales Mathematicae et Informaticae, 1(46), 36–53.
  2. Catalani, M. (2002). Generalized Bivariate Fibonacci Polynomials, Arxiv, 1–11.
  3. Dasdemir, A., & Bilgici, G. (2019). Gaussian Mersenne numbers and generalized Mersenne quaternions, Notes on Number Theory and Discrete Mathematics, 25(3), 87–96.

Related papers

Cite this paper

Alves, F. R. V. (2020). Bivariate Mersenne polynomials and matrices. Notes on Number Theory and Discrete Mathematics, 26(3), 83-95, DOI: 10.7546/nntdm.2020.26.3.83-95.

Comments are closed.